Indiana, 2011

Hail and Damaging Winds in Indiana, August 9, 2011

August 9, 2011 · NWS IWX · 6 events in 5 counties and zones

An upper level system moved across the Great Lakes, accompanied by a 100 knot upper level jet streak. Mixed layer CAPE on the order of 1500 to 2500 j/kg combined with modest shear and several convergent zones to allow for scattered thunderstorm development.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
1
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
6

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS IWX wrote it up.

An upper level system moved across the Great Lakes, accompanied by a 100 knot upper level jet streak. Mixed layer CAPE on the order of 1500 to 2500 j/kg combined with modest shear and several convergent zones to allow for scattered thunderstorm development.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before the first event at Aug 9, 12:28 PM EST, 1 hour 42 minutes earlier.

Area forecast discussion, Aug 9, 12:28 PM EST, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
128 PM EDT TUE AUG 9 2011

.AVIATION/...
CDFNT MOVG ACROSS SRN LAKE MICHIGAN EARLY THIS AFTN
WILL MOVE ACROSS NRN INDIANA BY 00Z. SCT TSTMS EXPECTED TO DVLP
ALONG THE FRONT AND BECOME MORE WIDESPREAD AS THEY MOVE SE ACROSS
NRN INDIANA. STILL A DECENT POTENTIAL THAT STORMS WILL DVLP EAST
OF SBN SO JUST MENTIONED CB IN THEIR TAF THIS AFTN BUT ADDED TSRA
WITH GUSTY WINDS AT FWA. CAA STRATO CU DECK EXPECTED TO SPREAD
INTO THE AREA THIS EVE AND LINGER INTO WED MORNING. GUSTY WINDS
THIS AFTN SHOULD DIE DOWN THIS EVE... THEN INCREASE A BIT AGAIN
WITH RENEWED DIURNAL MIXING WED MORNING.

.UPDATE...
STEEP LAPSE RATES AND RATHER STRONG WIND FLOW ALOFT SHOULD PROMOTE
STRONG DOWNDRAFTS WITH STORMS THIS AFTN. COOLING ALOFT AND
RELATIVELY DRY AIR WILL ALSO SUPPORT A HAIL THREAT. UPDATED
GRIDS/ZONES FOR AREAL COVERAGE OF STORMS THIS AFTN WITH AN
INCREASE TO POPS AND ADDED MENTION OF SEVERE E-SE.

&&

PREV DISCUSSION... /ISSUED 404 AM EDT TUE AUG 9 2011/

SHORT TERM...TODAY THROUGH WEDNESDAY NIGHT

POTENT/COMPACT SHORTWAVE THAT DELIVERED HEAVY RAINS ACROSS THE SRN
HALF OF THE FA OVERNIGHT IS IN THE PROCESS OF EXITING THE FA WITH
AREAS OF STRATUS/FOG EXPECTED IN ITS WAKE EARLY THIS MORNING.
CONTINUED WITH CHC POPS FOR CONVECTION THIS AFTN AND EARLY EVE AS
A LARGER SCALE SHORTWAVE TROUGH PROPAGATES EWD THROUGH SRN
ONTARIO...DROPPING A CDFNT INTO THE AREA. WEAK CONVERGENCE ALONG
BOUNDARY AND EXPECTED AFTN SBCAPE VALUES OF 1-2K J/KG WARRANT THE
CHANCE POP. NOTHING MORE THAN 30/40 POPS THOUGH GIVEN LIMITING
FACTORS INCLUDING A WESTERLY COMPONENT TO THE PRE-FRONTAL LOW LVL
FLOW...EROSION OF DEEP MOISTURE BEHIND TONIGHT/S SHORTWAVE...AND
STRONGER HEIGHT FALLS/FORCING BYPASSING TO THE NORTH.

CAA PROCESS IS EXPECTED IN NORTHWESTERLY FLOW TONIGHT INTO WEDNESDAY
IN RESPONSE TO EXPECTED HEIGHT FALLS/TROUGHING TOWARDS THE
QUEBEC/ONTARIO BORDER. THIS WILL ALLOW MUCH DRIER AND COOLER AIR TO
OVERSPREAD THE AREA DURING THIS TIME WITH HIGHS ON WEDNESDAY ONLY
FORECAST TO TOP OUT IN THE 70S. DRY CONDITIONS ARE EXPECTED ACROSS
MOST LOCATIONS GIVEN STABLE AIR AS POTENTIAL SUBTLE WEAK VORT MAXES
IN WNW FLOW ALOFT OFFER NOTHING MORE THAN SOME MID/HIGH LVL CLOUDS.

THE ADVECTION OF COOLER AIR (10C AT 850 HPA) OVER WARM LAKE WATERS
(24C) MAY ACTUALLY SET THE STAGE FOR SOME LAKE EFFECT RAIN SHOWERS
LATER TONIGHT INTO AT LEAST WEDNESDAY MORNING. THERE MAY ALSO BE A
LITTLE ADDED MID LVL LIFT/MOISTURE FROM A SHORTWAVE NOW OVER MONTANA
PER MORNING WATER VAPOR. GIVEN THIS AND EXPECTED LATENT/SENSIBLE
HEAT FLUX OFF THE LAKE OPTED FOR LOW CHC POPS IN THE FAR NW 09-18Z
WEDNESDAY. THERE ALSO APPEARS TO BE A MARGINAL THREAT FOR ISOLATED
WATERSPOUTS IN OUR MARINE ZONES DURING THIS TIME. FCST SOUNDINGS
SHOWS AN EL-LCL DEPTH BTW 23-25 KFT AND 850 HPA DELTA T/S NEAR 14C.
DECIDED TO ADD A CHC FOR WATERSPOUTS GIVEN HOW THIS INFORMATION
LINES UP ON THE NOMOGRAM AND PER COLLABORATION.

A DRY/COOL/MOSTLY CLEAR WEDNESDAY NIGHT IS EXPECTED CWA-WIDE AS THE
FLOW RELAXES IN RESPONSE TO A LOW LEVEL ANTICYCLONE BUILDING IN.

LONG TERM...
THURSDAY THROUGH MONDAY...THE MAIN CHALLENGES THIS PERIOD INCLUDE
THE TIMING AND ASSOCIATED WEATHER OF A SHORT WAVE ARRIVING EARLY
THIS WEEKEND. SATELLITE WATER VAPOR SHOW A CLEARLY DEFINED UPPER
LEVEL SIGNATURE WELL UPSTREAM APPROACHING BRITISH COLUMBIA. THE GFS
APPEARS TO HAVE INITIALIZED THIS SYSTEM REASONABLY WELL HAS BEEN
VERY CONSISTENT WITH THE TIMING OF THIS SYSTEM THE PAST SEVERAL RUNS
AND IS THE PREFERRED MODEL OF CHOICE FOR THIS PACKAGE.
TELECONNECTIONS OF A LARGE UPPER LEVEL/500 MB NEGATIVE ANOMALY OFF
THE WEST NORTHERN AMERICAN COAST SUPPORTS A DOWNSTREAM RIDGE OVER
THE CENTRAL CONUS.  CURRENT THINKING IS LOW LEVEL THETA E/MOISTURE
WILL SURGE BACK NORTHEAST INTO THE AREA FRIDAY NIGHT AHEAD OF THIS
SYSTEM. THE UPPER LEVEL SYSTEM WILL RIDE OVER THE TOP OF THE RIDGE
AND SHOULD REACH THE FORECAST AREA LATE FRIDAY NIGHT. PLACED A
LITTLE MORE DETAIL IN REGARD TO THE TIMING OF THE STORMS IN THE
LIGHT OF THE LATEST MODEL DATA. SEVERE STORM POTENTIAL FRIDAY NIGHT
INTO SATURDAY AT THIS POINT LOOKS POSSIBLE BUT ISOLATED GIVEN UPPER
LEVEL SUPPORT BUT MARGINAL CAPE AND LIMITED BULK SHEAR. OTHERWISE...
AS FOR TEMPERATURES...IT LOOKS LIKE SIGNIFICANT TROFFING WILL
DEVELOP OVER THE EASTERN THIRD OF THE CONUS ALLOWING TEMPERATURES TO
BE AT OR A LITTLE BELOW NORMAL EARLY NEXT WEEK. THE LATEST GFS
OPERATION MEX NUMBERS APPEAR ON TRACK AND HAVE ATTEMPTED TO FOLLOW.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 2 AM EDT THURSDAY FOR LMZ043-046.

&&

SHORT TERM...STEINWEDEL
LONG TERM...SKIPPER
AVIATION/UPDATE...JT
Hazardous weather outlook, Aug 9, 12:01 PM EST, 2 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
101 PM EDT TUE AUG 9 2011

INZ004>009-012>018-020-022>027-032>034-MIZ078>081-OHZ001-002-004-005-
015-016-024-025-101715-
ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-PULASKI-
MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-MIAMI-
WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-CASS MI-
ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-HENRY-
PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...SOUTH BEND...MISHAWAKA...ELKHART...
GOSHEN...LAGRANGE...TOPEKA...ANGOLA...KENDALLVILLE...LIGONIER...
AUBURN...GARRETT...KNOX...NORTH JUDSON...WINAMAC...FRANCESVILLE...
PLYMOUTH...BREMEN...ROCHESTER...WARSAW...WINONA LAKE...
COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...MONTICELLO...
BROOKSTON...LOGANSPORT...PERU...WABASH...NORTH MANCHESTER...
HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...BERNE...MARION...
HARTFORD CITY...MONTPELIER...PORTLAND...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
101 PM EDT TUE AUG 9 2011 /1201 PM CDT TUE AUG 9 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE SOUTHEAST ACROSS THE
AREA THIS AFTERNOON INTO EARLY THIS EVENING. A FEW THUNDERSTORMS
MAY BE SEVERE WITH DAMAGING WINDS AND LARGE HAIL...ESPECIALLY OVER
NORTHWEST OHIO... AND NORTHERN INDIANA EAST OF A LINE FROM ANGOLA
TO MONON.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

INZ003-LMZ043-046-MIZ077-101715-
LA PORTE-NEW BUFFALO MI TO ST JOSEPH MI-
MICHIGAN CITY IN TO NEW BUFFALO MI-BERRIEN-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN
101 PM EDT TUE AUG 9 2011 /1201 PM CDT TUE AUG 9 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN INDIANA...
SOUTHWEST LOWER MICHIGAN AND THE NEARSHORE WATERS OF SOUTHEASTERN
LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS TODAY AND A HIGH RISK OF RIP
CURRENTS TONIGHT. A SMALL CRAFT ADVISORY IS ALSO IN EFFECT.

THERE IS A SLIGHT CHANCE FOR WATERSPOUTS ON SOUTHEAST LAKE
MICHIGAN LATE TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED TO MOVE SOUTHEAST ACROSS THE
AREA THIS AFTERNOON. A FEW THUNDERSTORMS MAY CONTAIN GUSTY
WINDS...HAIL... AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A HIGH RISK OF RIP CURRENTS WEDNESDAY INTO WEDNESDAY
NIGHT. IN ADDITION...A SMALL CRAFT ADVISORY IS IN EFFECT WEDNESDAY
INTO WEDNESDAY NIGHT.

THERE IS A SLIGHT CHANCE OF WATERSPOUTS ON SOUTHEAST LAKE
MICHIGAN WEDNESDAY.

THERE IS A CHANCE OF THUNDERSTORMS FRIDAY NIGHT INTO SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

In the hours before

Special weather statement, Aug 9, 12:32 PM EST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
132 PM EDT TUE AUG 9 2011

INZ004-005-MIZ078-091800-
CASS MI-ELKHART IN-ST. JOSEPH IN-
132 PM EDT TUE AUG 9 2011

...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN ST. JOSEPH AND
NORTHWESTERN ELKHART COUNTIES IN NORTH CENTRAL INDIANA...AND SOUTHERN
CASS AND EXTREME SOUTHWESTERN ST. JOSEPH COUNTIES IN SOUTHWEST
MICHIGAN...

AT 129 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM NEAR GRANGER...MOVING EAST AT 25 MPH.

PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  SIMONTON LAKE AND ELKHART...
  BRISTOL...
  ADAMSVILLE AND EAGLE LAKE...
  JUNO LAKE...
  CALVIN CENTER...
  UNION AND SHAVEHEAD LAKE...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4178 8578 4176 8579 4176 8578 4165 8578
      4169 8621 4185 8620 4187 8578
TIME...MOT...LOC 1732Z 272DEG 21KT 4177 8612
Special weather statement, Aug 9, 1:47 PM EST, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
247 PM EDT TUE AUG 9 2011

INZ006-007-MIZ079-080-091930-
BRANCH MI-LAGRANGE IN-ST. JOSEPH MI-STEUBEN IN-
247 PM EDT TUE AUG 9 2011

...STRONG THUNDERSTORMS MOVING TOWARD NORTHWESTERN STEUBEN AND
NORTHERN LAGRANGE COUNTIES IN NORTHEAST INDIANA...AND SOUTHEASTERN
ST. JOSEPH AND SOUTHWESTERN BRANCH COUNTIES IN SOUTHWEST MICHIGAN...

AT 243 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHWEST OF STURGIS...MOVING EAST AT 25
MPH.

ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL
CLOUD TO GROUND LIGHTNING AND BRIEF MODERATE DOWNPOURS ARE POSSIBLE
WITH THIS STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  STURGIS AND HOWE...
  ONTARIO...
  FAWN RIVER...
  BRIGHTON...
  MONGO...
  ORLAND AND GILEAD...

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4181 8512 4166 8513 4170 8559 4180 8559
TIME...MOT...LOC 1847Z 269DEG 20KT 4174 8549
Special weather statement, Aug 9, 2:03 PM EST, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
303 PM EDT TUE AUG 9 2011

INZ004>006-091945-
ELKHART IN-LAGRANGE IN-ST. JOSEPH IN-
303 PM EDT TUE AUG 9 2011

...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN ST. JOSEPH AND
NORTHERN ELKHART COUNTIES IN NORTH CENTRAL INDIANA...AND NORTHWESTERN
LAGRANGE COUNTY IN NORTHEAST INDIANA...

AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ELKHART...MOVING EAST AT 40 MPH.

UP TO DIME SIZE HAIL...WINDS GREATER THAN 40 MPH...OCCASIONAL CLOUD
TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
  BRISTOL...
  MIDDLEBURY...

GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.

LAT...LON 4176 8560 4162 8561 4167 8610 4176 8610
TIME...MOT...LOC 1903Z 275DEG 38KT 4171 8596
Local storm report, Aug 9, 2:10 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
310 PM EDT TUE AUG 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             SIMONTON LAKE           41.75N  85.98W
08/09/2011  M0.75 INCH       ELKHART            IN   TRAINED SPOTTER

            ALSO GUSTY WINDS.

&&

EVENT NUMBER IWX1101271

The radar

The Northern Indiana radar (KIWX), 49 km away, was scanning. The volume nearest the first event began at 19:11 UTC.

Open the radar archive at this moment

Event by event

4 thunderstorm wind, 2 hail. Local standard time, as filed.

Hail, Elkhart

When
August 9, 2:10 PM EST to 2:11 PM EST
Where
Elkhart County, 1.38 mi N of Simonton Lake
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
41.750, -85.980

Hail, Steuben

When
August 9, 3:44 PM EST to 3:45 PM EST
Where
Steuben County, Hudson
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
41.530, -85.080

Thunderstorm Wind, De Kalb

When
August 9, 4:30 PM EST to 4:31 PM EST
Where
De Kalb County, 0.68 mi WSW of Auburn
Measured
55 kt (63 mph) estimated gust
Deaths
1 direct, 0 indirect
Reported by
Law Enforcement
Coordinates
41.367, -85.063

Law enforcement officials reported multiple trees down along 7th Street. One of these trees in the 400 block of 7th Street, fell onto a westbound United Parcel Service truck, striking the driver compartment. The 46 year old male driver was killed instantly.

Thunderstorm Wind, De Kalb

When
August 9, 4:30 PM EST to 4:31 PM EST
Where
De Kalb County, 0.52 mi E of Auburn
Measured
55 kt (63 mph) estimated gust
Reported by
Law Enforcement
Coordinates
41.370, -85.040

Law enforcement officials reported multiple tree branches down throughout the east side of Auburn.

Thunderstorm Wind, Allen

When
August 9, 5:07 PM EST to 5:08 PM EST
Where
Allen County, 1.56 mi W of Waynedale
Measured
56 kt (64 mph) measured gust
Reported by
ASOS
Coordinates
41.020, -85.210

The ASOS at the Fort Wayne International Airport recorded a 64 mph wind gust.

Thunderstorm Wind, Whitley

When
August 9, 5:14 PM EST to 5:15 PM EST
Where
Whitley County, 0.52 mi E of Washington Center
Measured
55 kt (63 mph) estimated gust
Reported by
Emergency Manager
Coordinates
41.050, -85.510

Emergency management officials reported a large tree down across the road at the intersection of County Road 800 South and South Washington Road.

The people who died

As the offices recorded each death: direct deaths were caused by the weather itself, indirect ones by something it set in motion.

EventDateAgeSexWhereKind
Thunderstorm Wind, De Kalb2011-08-0946MaleVehicle/Towed TrailerDirect

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Indiana in 2011Every state in 2011This day in weather historyWarnings in Indiana, August 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 336291, 336292, 336298, 336299, 336293, 336295.